Issue Title
Vol 18, No 1 (2014) A boundary-value problem with shift for a hyperbolic equation degenerate in the interior of a region
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 21, No 2 (2017) On a boundary-value problem with Saigo operators for a mixed-type equation
Abstract PDF
(Rus)
Repin O.A.
Vol 16, No 3 (2012) Damping problem for the special class of the second order hyperbolic systems
Abstract PDF
(Rus)
Kozlova E.A.
Vol 19, No 4 (2015) On the uniqueness of kernel determination in the integro-differential equation of parabolic type
Abstract PDF
(Rus)
Durdiev D.K.
Vol 18, No 4 (2014) On a class of nonlocal problems for hyperbolic equations with degeneration of type and order
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 16, No 1 (2012) The analogue of DAlembert formula for hyperbolic differential equation of the third order with nonmultiple characteristics
Abstract PDF
(Rus)
Yakovleva J.O.
Vol 16, No 1 (2012) Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign
Abstract PDF
(Rus)
Kozlova E.A.
Vol 22, No 4 (2018) On the uniqueness of the solution of the Cauchy problem for the equation of fractional diffusion with Bessel operator
Abstract PDF
(Rus)
Khushtova F.G.
Vol 21, No 4 (2017) The Cauchy problem for a system of the hyperbolic differential equations of the n-th order with the nonmultiple characteristics
Abstract PDF
(Rus)
Andreev A.A., Yakovleva J.O.
Vol 16, No 1 (2012) On Cauchy problem for system of n Euler-Poisson-Darboux equations in the plane
Abstract PDF
(Rus)
Maksimova E.A.
Vol 16, No 3 (2012) On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient
Abstract PDF
(Rus)
Maksimova E.A.
Vol 20, No 2 (2016) The Cauchy problem for a general hyperbolic differential equation of the n-th order with the nonmultiple characteristics
Abstract PDF
(Rus)
Andreev A.A., Yakovleva J.O.
Vol 16, No 4 (2012) Cauchy problem for the hyperbolic system with mixed derivatives
Abstract PDF
(Rus)
Kozlova E.A.
Vol 20, No 1 (2016) Cauchy problem for a parabolic equation with Bessel operator and Riemann-Liouville partial derivative
Abstract PDF
(Rus)
Khushtova F.G.
Vol 20, No 1 (2016) An internal boundary value problem with the Riemann-Liouville operator for the mixed type equation of the third order
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 15, No 1 (2011) Cauchy problem for the wave equation on non-global hyperbolic manifolds
Abstract PDF
(Rus)
Groshev O.V.
Vol 18, No 4 (2014) On the solvability of nonlocal problem with generalized operators M. Saigo for Bitsadze-Lykov equation
Abstract PDF
(Rus)
Tarasenko A.V., Egorova I.P.
Vol 14, No 2 (2010) Some aspects of initial value problems theory for differential equations with Riemann-Liouville derivatives
Abstract PDF
(Rus)
Ogorodnikov E.N.
Vol 5, No 3 (2011) Solution of the Cauchy problem for system of Euler-Poisson-Darboux equations
Abstract PDF
(Rus)
Maksimova E.A.
Vol 18, No 4 (2014) Cauchy problem for the system of the general hyperbolic differential equations of the forth order with nonmultiple characteristics
Abstract PDF
(Rus)
Andreev A.A., Yakovleva J.O.
1 - 20 of 20 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies